# SDR SWAA2024012544622

- Difficulty date: January 25, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 23,708 hours, 11,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR L2 DOOR EMER LIGHT INOP<[01] RELAMPED L2 DOOR EXTERIOR EMER LIGHT PER AMM 33-51-04. OP CK GOOD
